# SDR ASAA2023102645891

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 6,321 hours, 1,830 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 3380
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,861 hours, 531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK 31-005-00 FOUND MAX DISPLAY - SMT MESSAGE " BLEED FAMV RVDT R". GROUNDED - YES. (RESOLVED ON W/O: 1974732 TASKCARD: N/R-00002 ) REMOVED AND REPLACED FAMV ON #2 ENG REF AMM 36-12-03. NO FURTHER FAULTS FOUND. THIS CLEARS THE PLT LATCHED MESSAGES EXTINGUISHED.SEAMC DARWIN NOTIFIED.
